Abstract and Applied Analysis
Volume 4 (1999), Issue 2, Pages 101-108

On multiple positive solutions of positone and non-positone problems

F. J. S. A. Corrêa

Departamento de Matemática-C.C.E.N, Universidade Federaldo Pará, Belém 66.075-900, PA, Brazil

Received 7 January 1999

Copyright © 1999 F. J. S. A. Corrêa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.